# SDR UALA2009050601305

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 36,959 hours, 14,133 cycles
- Engine: Iae V2522A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 341000051601U
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE NR 1 FIRE BOTTLE FAILED.  REPLACED ENGINE 2 AGENT 1 FIRE BOTTLE.  OPS CHECK OF LOOP AND SQUIBS OK.  OPS CHECK OF LOW PRESS CIRCUIT OK.
